# SDR SIMA20140606001

- Difficulty date: June 6, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 35,694 hours, 32,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Part serial: 72914
- Condition: Inoperative
- Location: Rt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER WING EMER LIGHT INOPERATIVE.  R & R RT WING EMER LIGHT ASSEMBLY IAW AMM 33-50-10.  OPERATIONS CHECKED GOOD.
